# SDR FDEA201110064341

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141N32415
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DENTED AT BS 324 (8") TO BS 350, BETWEEN STR 21R   TO STR 22R.   DENTED SKIN AT BS 324 (8") TO BS 350 REPAIRED IAW EA F-5330-145400  REPAIR IS CLASSIFIED AS MAJOR.
